Ask The Doctor > Questions & Answers > Stop the shakes ,are my sugars causing me to do this ?

Stop the shakes ,are my sugars causing me to do this ?

Patient: When your sugars go down between 55 and 70 can that cause extream shaking ?

 

 

Doctor: Thank you for your question. The normal blood glucose level should be between 70 and 100 mg/dL. You are likely experienc ing the side effects of hypoglycemia. Hypoglycemia can cause nervousness, rapid heart rate, irritability, fatigue and sudden tremors. We recommend that you consult your physician to determine if your insulin dosage needs to be readjusted given your current blood sugar ranges.Thank you for choosing AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment